Syndrome of inappropriate secretion of antidiuretic hormone after chemotherapy with vinorelbine

Hiroaki Kuroda, Masafumi Kawamura, Tai Hato, Kazunori Kamiya, Masahiro Kawakubo, Yotaro Izumi, Masazumi Watanabe, Hirohisa Horinouchi, Koichi Kobayashi

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Purpose: To describe a case of the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) after administration of vinorelbine (VNB) for recurrence of lung cancer. Case: A 76-year-old man underwent bronchial arterial infusion (BAI) of VNB for postoperative recurrence of lung cancer. Seven days later, hyponatremia and natriuresis developed. Based on his clinical and laboratory findings, we diagnosed him with SIADH. He improved within a couple of days with fluid restriction only. Conclusions: Administration of VNB may potentially cause SIADH. This is the second report of the SIADH caused by VNB. It is important to monitor the serum sodium level and clinical findings after chemotherapy with VNB.

Original languageEnglish
Pages (from-to)331-333
Number of pages3
JournalCancer Chemotherapy and Pharmacology
Volume62
Issue number2
DOIs
Publication statusPublished - 2008 Jul

Keywords

  • Chemotherapy
  • Non-small cell lung cancer
  • Syndrome of inappropriate secretion of antidiuretic hormone (SIADH)
  • Vinorelbine (VNB)

ASJC Scopus subject areas

  • Oncology
  • Toxicology
  • Pharmacology
  • Cancer Research
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Syndrome of inappropriate secretion of antidiuretic hormone after chemotherapy with vinorelbine'. Together they form a unique fingerprint.

  • Cite this

    Kuroda, H., Kawamura, M., Hato, T., Kamiya, K., Kawakubo, M., Izumi, Y., Watanabe, M., Horinouchi, H., & Kobayashi, K. (2008). Syndrome of inappropriate secretion of antidiuretic hormone after chemotherapy with vinorelbine. Cancer Chemotherapy and Pharmacology, 62(2), 331-333. https://doi.org/10.1007/s00280-007-0636-z